# SDR REXA2016041900610

- Difficulty date: April 19, 2016
- Submitted: April 22, 2016
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 18,808 hours, 18,191 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dirty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HARD TO CLOSE.  CLEANED DIRTY & EXCESS OF GREASE.  OPERATIONS CHECK OF PAX DOOR GOOD IAW AMM 52-11-00.
